# SDR AU971504

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Failed
- Location: Green Hyd
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RH LANDING GEAR RETRACTION ACTUATOR PRESSURE HOSE FAILED. LOSS OF GREEN SYSTEM HYDRAULIC FLUID.
